# SDR DALA2021012700521

- Difficulty date: January 24, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 80,737 hours, 14,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Condition: Failed
- Location: Equip Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES-AT CRUISE FL 360 NOTICED A PLASTIC RUBBERY ODOR PRESENT WITH FWD EQ EXH FAN STATUS MESSAGE DISPLAYED.  CORRECTIVE ACTION: CREW PULLED C/B'S ODOR DISSIPATED.  MEL APPLIED IN HNL.  REPLACED FORWARD EQUIPMENT EXHAUST FAN MCO/PLAC REMOVED.  SYSTEM OPERATION IS NORMAL.
